MathSciNet Relay Station
MathSciNet bibliographic data
MR2869739 46B20 (30C65)
Huang, M.; Li, Y. Decomposition properties of John domains in normed vector spaces. J. Math. Anal. Appl. 388 (2012), no. 1, 191–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement